Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Increased abdominal size after meal. Taken practin, decadn, liv 52. Reason for weight gain and lose?

HI Doctor After taking meal or drinking water my stomach / abdomen size increases very much...kind of swelling , whereas I am a lean and thin guy. My other body parts are unaffected and stomach becomes like a pregnant woman. To become fatty (for weight gain ) bcaz of mu lean and thin structure I took practin, decadn, liv 52 and becasule capsules for almost or more than 6 months in 1997 or in 1998. I gained weight and loose it after stopping the above mentioned dosage. What is the reason for this? What is the treatment for this? Is it a side effect of the above mentioned medicines.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Dharm,

Welcome back to Heathcare Magic Physician's Desk!
You are getting bloated due to acid peptic disease. The decdan is a steroid and is a common cause for abdomen problems.
Why are you taking this medicine, if you have taken for long then you should taper it off in supervision of your physician and you would also benefit from Proton pump inhibitors course.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor